MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY OVITEX 1S; SURGICAL MESH
Model Number F10256-0610G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent paraesophageal hernia repair with ovitex 1s resorbable on (b)(6) 2026.On (b)(6) 2026 the patient reported worsening dysphagia with associated po intolerance.Upper gi imaging was conducted on (b)(6) 2026 which demonstrated delayed esophageal emptying and narrowing at the ge junction.The patient underwent egd with balloon dilation on (b)(6) 2026 and (b)(6) 2026 with no additional interventions noted.
 
Additional Manufacturer Narrative
Dysphagia is a potential complication noted in the device's instructions for use and is a known complication associated with paraesophageal hernia repair.A batch record review showed no non-conformances or anomalies that may have caused or contributed to the event noted.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key25854210
Report Number3010513348-2026-00006
Device Sequence Number20131994
Product Code FTM
UDI-Device Identifier09421904065291
UDI-Public09421904065291
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
Report Date (Section F) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberF10256-0610G
Device Lot NumberERT-25D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2026
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer06/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA07/17/2026